Aa
A
A
A
Close
Pregnancy Community
72.3k Members
Avatar universal

iud removal

i have had my IUD removed on December 7 2012 3 days later was bleeding for 3 days and have'nt had one since it is now January 15 2013
2 Responses
184674 tn?1360864093
Did you have the Mirena IUD or the Paraguard? Mirena uses hormones for the birth control and the Paraguard is made of copper and is hormone-free.
If you had the Mirena, it is very common to have bleeding after the removal for a few days and then it may take another few weeks for your body to re-adjust to the hormonal change.
Are you concerned that you may be pregnant?
Avatar universal
I'm getting mine removed Monday! Have you taken a pregnancy test? The bleeding might have been your period. If its negative you need to consult your doctor if you don't get your period in 6 weeks
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.